when i was just 17, i got a high uric acid of level 9.
than getting medicines it remained controlled for some time and increases again.
than presently m 21 and getting severe nerve pains....in arm,feet legs and arms...
i dont know the reason...
few months before uric acid level was just 6.9...
but nerve pain persist in fingers...especially while writiung or during exams...?
I'm not sure what's causing the pain but I have nerve damage in my legs the doc has me on gabapentin (neurontin) I can't say that it helps a lot but it takes some of the pain away. Maybe you should consult your doc and see if it would help you. Good luck
uric acid is normally associate with gout. Gout occurs in the small bones of the feet.
The pain while writing, does the same pain occur while working on a computer? Could be carpel tunnel in your wrist which would explain arms also... If it is carpel then the pain should be in the thumb, index finger and middle finger area of your hand. If it is the outside two fingers of your hand then it would suggest the ulnar nerve.
Considering you experience it in arm, feet, legs; I would suggest talking to your doctor and let them lead you in the right direction for testing and diagnosis.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.